PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A functorial control of integral torsion in homology

Volume 237 / 2017

Antoine Touzé Fundamenta Mathematicae 237 (2017), 135-163 MSC: 18A22, 20G05, 18G15, 18G55. DOI: 10.4064/fm131-5-2016 Published online: 14 December 2016


We study the integral torsion of the values of strict polynomial functors defined over the integers. We interpret some classical homological invariants as values of strict polynomial functors, and thus obtain estimates of the integral torsion of these invariants, including cancellation results.


  • Antoine TouzéUniversité Lille 1 – Sciences et Technologies
    Laboratoire Painlevé
    Cité Scientifique – Bâtiment M2
    F-59655 Villeneuve d’Ascq Cedex, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image